# SDR FDEA20190320653

- Difficulty date: March 16, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: ARB292226
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT FORMER AT STATION XOS 795   FOUND WITH CRACK CRACKED FORMER REMOVED AS PER SRM 51-31-01-OG AND FABRICATED FORMER PER   DOUGLAS DRAWING ARB 2922 REVISION B. INSTALLED FABRICATED FORMER AT RIGHT HAND   WING OUTBOARD LEADING EDGE COMPARTMENT  AT STATION XOS 795 AS PER DOUGLAS   DRAWING ARB 2922 REVISION B. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
